# SDR DL72S971673

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, FOUND 1.5 INCH CRACK AT WING L/E  VERTICAL STIFFENER NR 6 SLAT I/B TRACK.  REPAIRED PER M/M 57-20-21.
